# SDR AALA20150829002

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 44,191 hours, 18,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH & 2 INCH CRACK WERE DISCOVERED IN THE VERTICAL PRESS WEB AT STATION 663.75, OTBD OF RBL 40.  CUT OUT CRACK & INSTALLED DOUBLER IAW EA 254089.
